MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; FLAT PE HC LINER Ø 32 / E

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; FLAT PE HC LINER Ø 32 / E
Model Number 01.26.3244HCT
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-apr-2025.(b)(4) items manufactured and released on 06-may-2015.Expiration date: 31-mar-2020.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Clincal evaluation performed by clinical affaits department.A revision surgery was performed approximately 10 years after the primary implantation of a total hip arthroplasty.The patient presented with complaints of pain and underwent a clinical follow-up.The available x-ray images reveal a region of osteolysis in the acetabular area, located above the cup.This finding is partially obscured by an informational artifact from the x-ray itself.Additionally, a separate area of osteolysis is noted in the trochanteric region.However, since the revision involved only the acetabular component, it can be inferred that the femoral stem remained stable.The underlying cause of this finding is difficult to determine based on the available information.No definitive cause for this adverse event can be established.Visual inspection performed by r&d department.From the received pieces, the liner appeared yellowed: no particular or evident signs were noticed, except for the presence of a hole created for removal.The ceramic ball head presented some signs on its surface.It is not possible to determine the root cause of the event.Additional involved devices.Versafitcup cc trio 01.26.45.1152 acetabular shell cc trio no-hole ø 52 (k103352) lot.150076 batch review performed on 11-apr-2025.(b)(4) items manufactured and released on 11-may-2015.Expiration date: 31-mar-2020.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.38.49.7175.675.00 biolox delta ceramic ball head 12/14 ø 28 size m 0 not marketed in us.
 
Event or Problem Description
Revision surgery performed due to pain at about 10 years from the primary surgery.Liner and ball head revised successfully.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SYSTEM
Common Device Name
FLAT PE HC LINER Ø 32 / E
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21932981
Report Number3005180920-2025-00357
Device Sequence Number21031669
Product Code LZO
UDI-Device Identifier07630030807572
UDI-Public07630030807572
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number01.26.3244HCT
Device Lot Number150102
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale